# SDR CALA2022051601265

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO DIP#8578540 PLANNING TO CONTACT ENGINEERING AFTER AUGUST 20,2023 BUT BEFORE SEPTEMBER 20,2023 FOR THE INSPECTION REQUIREMENTS AND PERMANENT REPAIR ON ECRA 5362-01035 LATEST REVISION. INSPECTION REQUIREMENTS AND PERMANENT REPAIR ON ECRA 5362-01035 LATEST REVISION. IN REFERENCE TO DIP#8578540 PLANNING TO CONTACT ENGINEERING AFTER AUGUST 20,2023 BUT BEFORE SEPTEMBER 20,2023 FOR THE IN REFERENCE TO DIP#8578540 PLANNING TO CONTACT ENGINEERING AFTER AUGUST 20,2023 BUT BEFORE SEPTEMBER 20,2023 FOR THE INSPECTION REQUIREMENTS AND PERMANENT REPAIR ON ECRA 5362-01035 LATEST REVISION.
